American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C37) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Hong Gu, Zhigui Lin and Bendong Lou. Different asymptotic spreading speeds induced by advection in a diffusion problem with free boundaries. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jacobo Pejsachowicz. Bifurcation of homoclinics of Hamiltonian systems. Proc. Amer. Math. Soc. 136 (2008) 2055-2065. MR 2383511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. Benzoni-Gavage. Nonuniqueness of phase transitions near the Maxwell line. Proc. Amer. Math. Soc. 127 (1999) 1183-1190. MR 1485459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Josephus Hulshof and Robertus C. A. M. van der Vorst. Asymptotic behaviour of ground states. Proc. Amer. Math. Soc. 124 (1996) 2423-2431. MR 1363170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1